VOL. 34 · NO. 1 | August 2010
Front Matter
Tsukuba J. Math. 34 (1), (August 2010)
No abstract available
Lewis D. Ludwig, Peter Nyikos, John E. Porter
Tsukuba J. Math. 34 (1), 1-11, (August 2010) DOI: 10.21099/tkbjm/1283967404
KEYWORDS: $\alpha$-normal, $\beta$-normal, products, Dowker, Moore spaces, $\alpha$-countably paracompact, 54D15
Yasuo Kamata, Takuma Ogawa
Tsukuba J. Math. 34 (1), 13-30, (August 2010) DOI: 10.21099/tkbjm/1283967405
KEYWORDS: Beta function, hypergeometric function, 11A67, 33C75, 33B15, 33C05, transcendental number and the complete elliptic integral of the second kind
Nobuhiro Aki, Michio Amano
Tsukuba J. Math. 34 (1), 31-46, (August 2010) DOI: 10.21099/tkbjm/1283967406
Kim Hyo Gyeong
Tsukuba J. Math. 34 (1), 47-58, (August 2010) DOI: 10.21099/tkbjm/1283967407
KEYWORDS: uniformly minimum variance unbiased estimator, exponential family of distributions, Complete sufficient statistic, 62F10, 62B05
Soumya Das
Tsukuba J. Math. 34 (1), 59-78, (August 2010) DOI: 10.21099/tkbjm/1283967408
KEYWORDS: Hermitian Jacobi forms, Restriction maps, 11F50, 11F55
Kenta Ueyama
Tsukuba J. Math. 34 (1), 79-96, (August 2010) DOI: 10.21099/tkbjm/1283967409
KEYWORDS: quadratic algebra, graded Morita equivalence, point scheme, 16S37, 16W50, 16D90, 16S38
Shunsuke Murata
Tsukuba J. Math. 34 (1), 97-116, (August 2010) DOI: 10.21099/tkbjm/1283967410
KEYWORDS: polynomial ring, Bernoulli number, representation, Enveloping algebra, 17B35, 11R09
Okumura Kazuhiro
Tsukuba J. Math. 34 (1), 117-128, (August 2010) DOI: 10.21099/tkbjm/1283967411
KEYWORDS: Real hypersurfaces, complex projective spaces, real hypersurfaces of type (A), Hopf hypersurfaces, ruled real hypersurfaces, homogeneous submanifold, strongly $\phi$-invariant, weakly $\phi$-invariant, the first standard minimal embedding, Euclidean spheres, Mean curvature vector, length of the mean curvature vector, 53B25, 53C40
Mohammed Hichem Mortad
Tsukuba J. Math. 34 (1), 129-136, (August 2010) DOI: 10.21099/tkbjm/1283967412
KEYWORDS: normal operators, Bounded and Unbounded Operators, commutativity, spectral projections, Fuglede-Putnam theorem, numerical range, Hilbert space, 47A05, 47A12, 47B15
Back to Top